Low Estrogen
avatar
fields13 posted:
I recently went to the doctor and he is convinced due to my symptoms has diagnosed me with low estrogen. To make sure he did blood work and I am waiting on the results. For now he has put me on birth control. My big question is how is this going to affect my future? I am only 19 so my doctor doesn't want to do anything extreme. Thanks for input.
Reply
 
avatar
georgiagail responded:
Why don't you wait for your lab results before you begin worrying about how all of this is going to affect your future?

Gail
 
avatar
fields13 replied to georgiagail's response:
My results just showed that I wasn't anemic
 
avatar
georgiagail replied to fields13's response:
This has nothing to do with your estrogen levels.

If your menstrual schedule is erratic (and it is for many women), the birth control will control this as it will control when you bleed, not your own body.

When you stop the birth control, you are likely to go back to your previous menstrual schedule.

Why does your physician believe any symptoms you are experiencing are due to low estrogen levels and if so, why didn't he/she check these levels?

Gail
 
avatar
fields13 replied to georgiagail's response:
I have night sweats, and hot flashes. Instead of a period I bled for 2 months and a week. That stopped Dec. 2, from Dec 24-29 I bled again. My doctor was hoping the birth control would help.